# SDR CA141010007

- Difficulty date: September 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB PILOT NOTED ITT EXCEEDANCE, REDUCED THRUST.
